# SDR CALA2013112793293

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 140U561720
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT ZONE D STATION 1658 TO 1660 RBL 40 SEAT TRACK FOUND CORRODED. CORROSION REPLACES AT BS 1580 TO 1770 RBL 40.  CORROSION REMOVED IAW SRM 51-10-02, RECORD BLEND OUT CORROSION DEPTH 0.035", WIDTH  0.9", LENGTH 2".  CORROSION BLEND OUT NOT WITHIN SRM 53-00-52 ALLOWABLE DAMAGE FIG 101 LIMIT.  FOR REPAIR REFER TO SRM FIG 51-10-02 & REPLACEMENT PN 140U5617-20.
